Heroin

/Tag:Heroin

CHASING THE DRAGON: HEROIN INHALATION LEUKOENCEPHALOPATHY

Case Presentation: A 33 year old male with systemic lupus erythematosus (SLE) complicated by recurrent diffuse alveolar hemorrhage (DAH) presented with ataxia, lethargy, cough, and dyspnea. He had been recently exposed to high intensity immunosuppression [...]

By | 2018-03-19T12:57:51+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on CHASING THE DRAGON: HEROIN INHALATION LEUKOENCEPHALOPATHY

Neurological damage induced by heroin inhalation: Chasing the dragon syndrome

Case Presentation: A 37-year-old man with no previous psychiatric or significant medical history was brought in by his family to the emergency department for an abnormal behavior included inability to speak and ambulate, motor restlessness, [...]

By | 2018-03-19T13:12:30+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on Neurological damage induced by heroin inhalation: Chasing the dragon syndrome